Journal of Symbolic Logic

Review: Alfred Tarski, On Mathematical Logic and the Deductive Method

Saunders MacLane

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 3, Issue 1 (1938), 51-52.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183383770

JSTOR
links.jstor.org

Citation

MacLane, Saunders. Review: Alfred Tarski, On Mathematical Logic and the Deductive Method. J. Symbolic Logic 3 (1938), no. 1, 51--52. https://projecteuclid.org/euclid.jsl/1183383770


Export citation